On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings

Authors

  • A. Z. Ansari
  • N. Rehman

Abstract

Let R be a prime ring with characteristic different from 2 and U be a Lie ideal of R. In the paper, we initiate the study of generalized Jordan left derivations on Lie ideals of R and prove that every generalized Jordan left derivation on U is a generalized left derivation on U. Further, it is shown that generalized Jordan left biderivation associated with the left biderivation on U is either U ⊆ Z(R) or a right bicentralizer on U.

Published

25.08.2013

Issue

Section

Research articles

How to Cite

Ansari, A. Z., and N. Rehman. “On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 8, Aug. 2013, pp. 1118–1125, https://umj.imath.kiev.ua/index.php/umj/article/view/2494.